Matches in DBpedia 2016-04 for { <http://doi.org/10.1016/s0167-5060(08)70511-9> ?p ?o }
Showing triples 1 to 17 of
17
with 100 triples per page.
- s0167-5060(08)70511-9 contribution "Hamiltonian cycles and uniquely edge colourable graphs".
- s0167-5060(08)70511-9 doi "10.1016/S0167-506070511-9".
- s0167-5060(08)70511-9 doi "10.1016/s0167-506070511-9".
- s0167-5060(08)70511-9 first "A. G.".
- s0167-5060(08)70511-9 isCitedBy Hamiltonian_path_problem.
- s0167-5060(08)70511-9 isCitedBy Handshaking_lemma.
- s0167-5060(08)70511-9 isCitedBy Quartic_graph.
- s0167-5060(08)70511-9 isbn "9780720408430".
- s0167-5060(08)70511-9 journal "Annals of Discrete Mathematics".
- s0167-5060(08)70511-9 last "Thomason".
- s0167-5060(08)70511-9 mr "499124".
- s0167-5060(08)70511-9 pages "259–268".
- s0167-5060(08)70511-9 series "Annals of Discrete Mathematics".
- s0167-5060(08)70511-9 title "Advances in Graph Theory".
- s0167-5060(08)70511-9 title "Hamiltonian cycles and uniquely edge colourable graphs".
- s0167-5060(08)70511-9 volume "3".
- s0167-5060(08)70511-9 year "1978".